RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 1974 Volume 15, Issue 6, Pages 847–855 (Mi mzm7414)

This article is cited in 2 papers

On two basic conditions for the asymptotic representation of polynomials orthonormal on the unit circle

B. L. Golinskii

Khar'kov Aviation Institute

Abstract: In this paper we prove that the two basic conditions for the existence of an asymptotic representation of polynomials orthonormal on the unit circle, namely, the condition of G. Szegö and S. N. Bernshtein, expressed in terms of a weight function, and the condition of Ya. I. Geronimus, expressed in terms of a parameter of the orthonormal polynomials, are independent of each other.

UDC: 517.5

Received: 11.06.1973


 English version:
Mathematical Notes, 1974, 15:6, 508–513

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025